sexologist-icon
Menstrual cycle
Will the contraceptives, that were taken 2 days back, affect my menstrual cycle, that is expected to occur tomorrow? When shall I expect my period to occur if it doesn't happen tomorrow? Please help...
26 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello there we understand your feeling and your condition. Our answer for your question would be yes. Because the oral contraceptive pills are nothing but hormones. And menstrual cycle is also nothing but hormonal reaction if there is any alteration in the hormones of the body then there would be such situations. If we are right at our opinion you would get your menses in a week. If not kindly consult a gynecologistof your locality. Thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Menstrual cycle problems no period
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.